Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Omaha, NE

May 11, 20145 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2014, 7:53 AM CDT for 5 counties in Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2014, 7:53 AM CDT (12:53 UTC)
Expired
May 11, 2014, 8:30 AM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cass County, NE, Lancaster County, NE, Otoe County, NE, Saunders County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 50 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:58 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 0.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
4.0
Supercell composite
17.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:38 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 11, 6:38 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
638 AM CDT SUN MAY 11 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 336 AM CDT SUN MAY 11 2014

...MODERATE RISK OF SEVERE WEATHER TODAY...

THE SEVERE WEATHER THREAT HAS ALREADY BEGUN WITH A SEVERE THUNDERSTORM
WATCH ISSUED FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA UNTIL 10 AM.
THIS IS IN RESPONSE TO THE LOW LEVEL JET INITIATING STORMS NORTH
OF A WARM FRONT IN NORTHERN KANSAS. THESE STRONGER STORMS...WITH
POTENTIAL FOR LARGE HAIL AND WIND WILL CONTINUE TO DRIFT NORTHWARD
INTO OUR AREA VERY EARLY THIS MORNING...BUT MAY NOT MAKE IT ANY
FURTHER NORTH THAN THE PLATTE RIVER ON THE NEBRASKA SIDE AND I80
ON THE IOWA SIDE...AND MAY BEGIN TO WANE BY MID MORNING AS THE LOW
LEVEL JET WEAKENS THROUGH IT TYPICAL DIURNAL CYCLE.

FOCUS THEN SHIFTS TO A MORE SIGNIFICANT SEVERE EPISODE SETTING
FOR THIS AFTERNOON/EVENING AS WARM FRONT LIFTS NORTHWARD INTO THE
AREA...MAKING PROGRESS TO A KJYR TO KRDK LINE BY NOON. THIS FRONT
SHOULD CONTINUE TO BE A FOCUS FOR STORM DEVELOPMENT...AND WITH
DAYTIME HEATING...ATMOSPHERE COULD BECOME QUITE UNSTABLE WITH NEW
SEVERE STORM DEVELOPMENT ALONG THE WARM FRONT. SHEAR PROFILES WILL
BE SUFFICIENT FOR ALL MODES OF SEVERE WEATHER...WITH BULK SHEAR 50
TO 60 KNOTS AND 0-1KM SHEAR ALONG THE FRONT 25-30 KNOTS AND 0-1KM
HELICITY 200-300. ESPECIALLY CONCERNING WOULD BE ANY STORMS THAT
DEVELOP ON OR NEAR THE WARM FRONT BECOMING TORNADIC WITH VERY
FAVORABLE HODOGRAPH PROFILES AND LOW LCLS.

UNCERTAIN HOW FAR NORTH THE WARM FRONT WILL MAKE IT...THE
SOUTHWESTERN END OF THE FRONT COULD BECOME A PIVOT POINT
SOMEWHERE WEST OF LINCOLN... WITH FRONT EAST OF HERE CONTINUING TO
LIFT NORTH TO SIOUX CITY THROUGH LATE AFTERNOON. LIKELY TO ALSO
GET CONVECTION TO DEVELOP ALONG/SOUTH OF THE TRIPLE POINT LATE
AFTERNOON THROUGH EARLY EVENING...WITH A SQUALL LINE THEN MOVING
SOUTHEAST THROUGH THE REMAINDER OF THE EVENING. AREAS SOUTH OF
THE WARM FRONT COULD ACTUALLY BE DRY THROUGH THE AFTERNOON. STORMS
WILL HAVE AMPLE MOISTURE TO WORK WITH WITH PW VALUES INCREASING TO
1.5 TO 1.75 INCHES THROUGH TIME. TRAINING OVER THE SAME AREAS FROM
ACTIVITY THIS MORNING...THEN AGAIN THIS AFTERNOON AND EVENING WILL
HAVE TO BE WATCHED. THE ENTIRE REGION HAS BEEN PLACED IN A SLIGHT
RISK FOR EXCESSIVE RAINFALL. GIVEN HOW DRY WE HAVE BEEN
LATELY...THREE HOUR FLASH FLOOD GUIDANCE VALUES REMAIN HIGH AT 2
AND IN SOME AREAS... ALMOST 3 INCHES. THUS...NO FLASH FLOOD WATCH
WAS ISSUED...AND WILL HANDLE INDIVIDUAL AREAS WITH FLASH FLOOD
WARNINGS IF IT COMES TO THAT. THE ACTUAL COLD FRONT WILL ALSO
BEGIN TO MOVE INTO THE REGION LATE THIS EVENING...BUT MAY NOT
CLEAR THE AREA UNTIL MONDAY. THUS...CONVECTIVE CHANCES REMAIN
OVERNIGHT AND EVEN ON MONDAY...WITH THUNDER AHEAD OF IT AND
SHOWERS BEHIND IT. RAIN MOVES OUT OF THE AREA BY MONDAY EVENING.
DRY WEATHER EXPECTED ON TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 336 AM CDT SUN MAY 11 2014

DIDN'T HAVE A LOT OF TIME TO LOOK AT THE DETAILS IN THE EXTENDED
FORECAST. WE DO REMAIN UNDER THE INFLUENCE OF THE COOL UPPER
TROUGH. THIS WILL RESULT IN BELOW NORMAL TEMPS THROUGH THE
WEEK...AND SMALL CHANCES FOR MAINLY DAYTIME SHOWERS AS LAPSE RATES
STEEPEN.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 AM CDT SUN MAY 11 2014

SHOWERS AND THUNDERSTORMS WERE ONGOING THIS MORNING AT ALL THREE
SITES WITH SOME MVFR CIGS AND VSBYS THROUGH 15Z WITH A WARM FRONT
LIFTING NORTH. AN INVERTED TROF WILL SET UP IN NORTHEAST NEBRASKA
AND THIS SHOULD KEEP KOFK ON THE COOL SIDE OF THE FRONT AND IN THE
MVFR CIGS. A COMBINATION OF FACTORS WILL LEAD TO A CONTINUED
THREAT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
MVFR CONDITIONS ARE FORECAST WITH THE STORMS. SOME OF THESE STORMS MAY
BE SEVERE ESPECIALLY LATER THIS AFTERNOON AND TONIGHT. WINDS WILL
BE QUITE VARIABLE DUE TO THE FRONTAL BOUNDARIES AND OUTFLOW FROM
THUNDERSTORMS. BRISK NORTHWEST WINDS WILL EVENTUALLAY OVERSPREAD
THE SITES AFTER 00Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...ZAPOTOCNY
Hazardous weather outlook, May 11, 4:29 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 AM CDT SUN MAY 11 2014

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-112330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
429 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE STORMS WILL EXIST ACROSS MUCH OF THE
REGION TODAY AND TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE IN SOUTHEAST NEBRASKA AND A
SMALL PORTION OF SOUTHWEST IOWA THIS MORNING. LARGE HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER
STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 AM
FOR THIS AREA. THESE STORMS ARE DEVELOPING NORTH OF A WARM FRONT
IN RESPONSE TO A STRENGTHENING LOW LEVEL JET AS A LARGE UPPER
LEVEL LOW ORGANIZES ACROSS THE SOUTHWESTERN UNITED STATES.

THE NORTHWARD LIFTING WARM FRONT SHOULD BECOME THE FOCUS FOR
ADDITIONAL SEVERE STORMS BY NOON AND BEYOND. THE FRONT AT THAT
TIME COULD LIFT TO A CRETE NEBRASKA TO RED OAK IOWA LINE. STORMS
SHOULD FORM ALONG THE WARM FRONT DURING THE AFTERNOON. SHEAR
PROFILES ARE SUFFICIENT FOR ALL MODES OF SEVERE WEATHER INCLUDING
VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE BEST AREA FOR
THE SEVERE STORM DEVELOPMENT APPEARS TO BE ABOUT 10 TO 25 MILES
EITHER SIDE OF THE WARM FRONT AS IT LIFTS THROUGH AND ALONG THE
I80 CORRIDOR BY EARLY AFTERNOON...THEN LIFTING NORTH TOWARD THE
PLATTE RIVER VALLEY AND INTO NORTHWEST IOWA LATE IN THE AFTERNOON.
A LINE OF SEVERE THUNDERSTORMS SHOULD ALSO DEVELOP SOUTHWESTWARD
LATE THIS AFTERNOON FROM A TRIPLE POINT WHICH COULD BE BETWEEN
COLUMBUS AND LINCOLN...THEN MOVE EASTWARD ACROSS THE REGION
THROUGH THE EVENING.

IN ADDITION TO THE SEVERE WEATHER THREAT...DEEPER MOISTURE
RETURNING TO THE REGION...COMBINED WITH STORMS REPEATEDLY
TRACKING ACROSS THE SAME LOCATIONS COULD BRING AREAS OF HEAVY
RAIN. WHILE 3 HOURLY FLASH FLOOD GUIDANCE VALUES REMAIN FAIRLY
HIGH...MULTIPLE STORMS MOVING ACROSS THE SAME AREAS COULD TRIGGER
ISOLATED FLASH FLOODING BY LATE AFTERNOON AND EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AHEAD OF A COLD
FRONT THAT WILL ALSO BE SWEEPING INTO THE REGION. LOCALLY HEAVY
RAIN AND A FEW STRONG HAIL OR WIND PRODUCING THUNDERSTORMS REMAIN
POSSIBLE INTO MONDAY AFTERNOON...ESPECIALLY ALONG AND EAST OF THE
MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

VOLUNTEER SPOTTERS ACROSS SOUTHEAST NEBRASKA AND WESTERN IOWA
SHOULD BE READY FOR DEPLOYMENT TODAY...ESPECIALLY IN THE
AFTERNOON AND EVENING HOURS. ADDITIONALLY...A SEVERE WEATHER
CONFERENCE CALL ONLY FOR EMERGENCY MANAGERS AND LOCAL MEDIA WILL
BE CONDUCTED AT 11 AM. DETAILS ABOUT THE CALL WILL BE SENT THROUGH
OUR NORMAL COMMUNICATION METHODS.

NEZ011-012-016>018-030-031-112330-
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
429 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...BUT
SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

DEWALD

In the hours before

Special weather statement, May 11, 3:45 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
345 AM CDT SUN MAY 11 2014

NEZ065-066-078-088-089-110945-
GAGE NE-JEFFERSON NE-LANCASTER NE-SEWARD NE-SALINE NE-
345 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GAGE...SALINE...
SEWARD...NORTHEASTERN JEFFERSON AND SOUTHWESTERN LANCASTER COUNTIES
UNTIL 445 AM CDT...

AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UTICA TO NEAR MILFORD
TO NEAR PICKRELL...AND MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS.

LOCATIONS IMPACTED INCLUDE...
WESTERN LINCOLN...SEWARD...CRETE...MILFORD...WILBER...FRIEND...
UTICA...DORCHESTER...DE WITT...CORTLAND...BEAVER CROSSING...
WESTERN...CLATONIA...HALLAM...PLEASANT DALE...PICKRELL...DENTON...
GOEHNER...SPRAGUE AND CORDOVA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4034 9735 4043 9737 4095 9737 4086 9678
      4032 9664
TIME...MOT...LOC 0844Z 227DEG 46KT 4093 9736 4073 9705 4038 9668

ZAPOTOCNY
Special weather statement, May 11, 4:24 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 AM CDT SUN MAY 11 2014

NEZ051-065>068-089-111015-
GAGE NE-CASS NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-OTOE NE-
424 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GAGE...SOUTH
CENTRAL SAUNDERS...EASTERN SEWARD...WESTERN OTOE...LANCASTER AND
SOUTHWESTERN CASS COUNTIES UNTIL 515 AM CDT...

AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT DALE TO 6
MILES SOUTH OF FIRTH...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAVERLY...SYRACUSE...HICKMAN...BENNET...ELMWOOD...FIRTH...
GREENWOOD...PALMYRA...CORTLAND...UNADILLA...PANAMA...DOUGLAS...
EAGLE...MALCOLM...ROCA...DENTON...DUNBAR...OTOE AND DAVEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4107 9650 4066 9602 4053 9623 4053 9646
      4050 9671 4073 9694 4091 9688
TIME...MOT...LOC 0924Z 232DEG 50KT 4082 9696 4044 9657

ZAPOTOCNY
Special weather statement, May 11, 4:46 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
446 AM CDT SUN MAY 11 2014

NEZ065-066-068-078-088>093-111030-
GAGE NE-JEFFERSON NE-JOHNSON NE-LANCASTER NE-SEWARD NE-PAWNEE NE-
OTOE NE-RICHARDSON NE-NEMAHA NE-SALINE NE-
446 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...GAGE...SALINE...
NEMAHA...SOUTHERN SEWARD...SOUTHWESTERN OTOE...NORTHEASTERN
JEFFERSON...SOUTHERN LANCASTER...PAWNEE AND RICHARDSON COUNTIES UNTIL
530 AM CDT...

AT 445 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OHIOWA TO NEAR PICKRELL TO
NEAR MORRILL...AND MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN LINCOLN...BEATRICE...FALLS CITY...CRETE...AUBURN...
MILFORD...WILBER...TECUMSEH...HICKMAN...FRIEND...PAWNEE CITY...
HUMBOLDT...BENNET...FIRTH...DORCHESTER...PALMYRA...DE WITT...
CORTLAND...STERLING AND PLYMOUTH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4022 9673 4034 9736 4078 9737 4077 9645
      4022 9547 4017 9546 4000 9556 4000 9599
TIME...MOT...LOC 0945Z 198DEG 29KT 4041 9744 4042 9664 3997 9577

ZAPOTOCNY
Special weather statement, May 11, 7:16 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
716 AM CDT SUN MAY 11 2014

NEZ050-051-065-066-111300-
BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-
716 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SAUNDERS...SEWARD...NORTHERN
LANCASTER AND BUTLER COUNTIES UNTIL 800 AM CDT...

AT 716 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RISING CITY TO NEAR
SEWARD...AND MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEWARD...WAHOO...DAVID CITY...UTICA...VALPARAISO...MEAD...BEAVER
CROSSING...RISING CITY...BRAINARD...WESTON...PRAGUE...STAPLEHURST...
GARLAND...DWIGHT...BEE...ULYSSES...CERESCO...MALCOLM...RAYMOND AND
DAVEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4128 9737 4144 9693 4137 9655 4105 9639
      4085 9689 4070 9730 4093 9737
TIME...MOT...LOC 1216Z 225DEG 54KT 4122 9734 4086 9704

ZAPOTOCNY

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:34 AM CDTSpecial Weather StatementOAXRichardson41 min
May 11, 12:39 AM CDTSevere Thunderstorm WarningOAXRichardson36 min
May 11, 3:45 AM CDTSpecial Weather StatementOAXSaline, Seward60 min
May 11, 3:55 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson50 min
May 11, 4:24 AM CDTSpecial Weather StatementOAXLancaster, Otoe51 min
May 11, 4:46 AM CDTSpecial Weather StatementOAXGage, Johnson, Nemaha, Pawnee, Richardson, Saline44 min
May 11, 7:16 AM CDTSpecial Weather StatementOAXButler, Saunders, Seward44 min
May 11, 7:25 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward50 min
May 11, 8:25 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders50 min
May 11, 3:05 PM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 17 more10 hr
May 11, 4:28 PM CDTSpecial Weather StatementOAXSeward47 min
May 11, 4:49 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
May 11, 4:53 PM CDTTornado WarningOAXSaline, Seward52 min
May 11, 5:28 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward47 min
May 11, 5:40 PM CDTTornado Warning Tornado observedOAXLancaster, Seward50 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningOAXSeward26 min
May 11, 6:05 PM CDTTornado WarningOAXSeward25 min
May 11, 6:08 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward52 min
May 11, 6:15 PM CDTAreal Flood AdvisoryOAXSeward2 hr
May 11, 6:19 PM CDTTornado Warning Tornado observedOAXLancaster, Saunders41 min
May 11, 6:26 PM CDTSevere Thunderstorm WarningOAXBurt34 min
May 11, 6:48 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline42 min
May 11, 6:49 PM CDTFlash Flood WarningOAXButler, Lancaster, Saunders, Seward3 hr
May 11, 6:54 PM CDTSevere Thunderstorm WarningOAXDouglas, Lancaster, Sarpy, Saunders51 min
May 11, 6:58 PM CDTTornado Warning Tornado observedOAXJefferson, Saline32 min
May 11, 8:29 AM CDTSpecial Weather StatementOAXMontgomery, Page46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.